# SDR AALA200801462

- Difficulty date: June 1, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 29,537 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT RIGHT NUMBER ONE DOOR GALLEY COMPARTMENT AREA IS DAMAGE.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT RIGHT NUMBER ONE DOOR GALLEY COMPARTMENT AREA. SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
